# SDR 2007UALA01220

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 53,635 hours, 29,990 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS STA 747R FROM 8 INCHES FWD TO 9 INCHES AFT.  DENT IS BETWEEN STRINGER 19R AND 20R.  DENT IS ON A SKIN LAP SEAM, 1EA RIVET HEAD IS PULLED WITHIN DENT.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF STRINGER. MFG'D & INSTALLED STRINGER REPAIR PIECES. REMOVED DAMAGED SECTION OF UPPER SKIN. MFG'D & INSTALLED DOUBLERS & FILLER REPAIR.
